Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 70, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Sep 11, 2015, 5:23 PM CDT for Willacy County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2015, 5:23 PM CDT (22:23 UTC)
- Expired
- Sep 11, 2015, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 67 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 5:40 PM CDT | TSTM WND DMG | 2 W San Perlita, TX | 2 POWER POLES DOWN AND 2 DAMAGED. ALONG HIGHWAY 186 NEAR WIND TURBINE FARM WEST OF SAN PERLITA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3607 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS54 KBRO 112223
SVRBRO
TXC489-112315-
/O.NEW.KBRO.SV.W.0070.150911T2223Z-150911T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 PM CDT FRI SEP 11 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 615 PM CDT
* AT 522 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR RAYMONDVILLE HIGH SCHOOL...
OR NEAR RAYMONDVILLE...AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RAYMONDVILLE...LYFORD...SAN PERLITA...RAYMONDVILLE POLICE
DEPARTMENT...RAYMONDVILLE FIRE STATION...YTURRIA...LYFORD
ELEMENTARY SCHOOL...LYFORD HIGH SCHOOL...LYFORD CITY HALL AND
WILLAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2637 9751 2639 9781 2657 9782 2660 9770
2660 9753
TIME...MOT...LOC 2222Z 264DEG 8KT 2647 9771
$$
CASTILLO1 follow-up statement
250
WWUS54 KBRO 112316
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
616 PM CDT FRI SEP 11 2015
TXC489-112326-
/O.EXP.KBRO.SV.W.0070.000000T0000Z-150911T2315Z/
WILLACY TX-
616 PM CDT FRI SEP 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLACY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 2637 9751 2639 9781 2657 9782 2660 9770
2660 9753
TIME...MOT...LOC 2314Z 264DEG 8KT 2647 9771
$$
CASTILLOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 2:46 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Sep 11, 2:46 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 246 PM CDT FRI SEP 11 2015 .SHORT TERM /NOW THROUGH SATURDAY NIGHT/...SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP FROM AROUND ZAPATA NEWD TO CORPUS CHRISTI...AND ARE GRADUALLY DRIFTING SOUTHWARD. ALL SMALL- SCALE MODELS SHOW CURRENT MULTICELLULAR STRUCTURE WILL BECOME MORE LINEAR AS THE COLD FRONT LINES EVERYTHING UP...THEN MOVE SOUTHWARD THROUGH THE EVENING. TIMING STILL EXPECTED BETWEEN 6 AND 9 PM...JUST IN TIME FOR FRIDAY NIGHT LIGHTS VALLEYWIDE. CAPE VALUES NOT OVERLY EXCESSIVE...SO STRONG THUNDERSTORM ACTIVITY WILL BE LIMITED. BUT WITH VERY MOIST ATMOSPHERE /PW VALUES ABOVE 2.2 INCHES THIS MORNING/...THREAT OF HEAVY DOWNPOURS IS SIGNIFICANT. HAVE POSTED A FLASH FLOOD WATCH FOR LIKELY FOCUS AREAS IN STARR AND HIDALGO COUNTIES. OUTFLOW SHOULD BRING THE SQUALL LINE THROUGH TONIGHT...WITH WHATS LEFT OF THE FRONT PULLING UP TO A HALT SOMEWHERE JUST TO THE SOUTH. DRIER AIR WILL FILTER INTO THE NORTHERN RANCHLANDS LATE TONIGHT...LETTING TEMPS FALL INTO THE LOWER 70S. WITH THE FRONT IN THE VICINITY STILL TOMORROW...THE THREAT FOR SHOWERS AND THUNDERSTORMS CONTINUES TOMORROW RIGHT ALONG THE RIVER...MOSTLY FOR CAMERON COUNTY. CLOUD COVER REMAINING FROM ANVIL BLOWOFF WILL HOLD TEMPS IN THE UPPER 80S TOMORROW. && .LONG TERM /SUNDAY THROUGH FRIDAY/...AN H5 MID LEVEL TROUGH OVER THE OHIO VALLEY REGION SUNDAY WILL LIFT NORTHEAST...LEAVING A RATHER BROAD AND BENIGN PATTERN ACROSS THE SOUTHERN BELT OF STATES. THE RECENT...ON SUNDAY...HIGH PRESSURE AREA OVER THE MISSISSIPPI VALLEY WILL SHIFT EAST SLIGHTLY AND THEN STALL OVER THE MID ATLANTIC REGION WHILE ON THE WEST COAST AN H5 TROUGH DIGS SOUTH OVER CALIFORNIA. THE ABOVE SYNOPTIC PATTERN WILL ESSENTIALLY LEAVE THE DEEP SOUTH TEXAS AND RGV REGION TO THE WHIMS OF MORE LOCAL EFFECTS. THAT IS TO SAY...GULF HIGH PRESSURE WILL RESULT IN A LIGHT TO MODERATE SOUTHEAST WIND BRINGING MOISTURE ASHORE WITH MORNING STREAMER SHOWERS AND THE AFTN SEA BREEZE TO DEAL WITH. LOW PRESSURE OVER THE SOUTHWEST GULF WILL KEEP THINGS A LITTLE MORE UNSETTLED TO THE SOUTH...AND LWR PRESSURE MAY EXTEND NORTH ALONG THE NORTHEAST MEXICAN COAST NEXT TUESDAY AND WEDNESDAY...WITH THE THREAT OF ANY TROPICAL SYSTEM GENESIS NOW LESS. NONETHELESS...THE GFS IS SHOWING HIGHER POPS TUESDAY INTO WEDNESDAY DUE TO THE COASTAL TROUGHING...THOUGH THE ECMWF SEEMS A LITTLE LESS DEFINITIVE IN ITS POP GUIDANCE. && .MARINE... NOW THROUGH SATURDAY NIGHT...GENERAL MARINE CONDITIONS WILL REMAIN MODEST THROUGH THE NEXT 24 HOURS WITH SEAS IN THE 2 TO 4 FOOT RANGE. THE MAIN FORECAST ISSUE IS THE GOOD CHANCE FOR THUNDERSTORMS TONIGHT FOR ALL MARINE AREAS AND CONTINUING TOMORROW AND TOMORROW NIGHT FOR THE SOUTHERNMOST MARINE ZONES JUST OFF SOUTH PADRE ISLAND. BE READY FOR RAPIDLY CHANGING CONDITIONS IN AND AROUND STORMS...WHICH MAY PRODUCE LOCALLY GUSTY WINDS... FREQUENT LIGHTNING...AND A POSSIBLE WATERSPOUT. SUNDAY THROUGH TUESDAY...HIGH PRESSURE OVER THE MISSISSIPPI VALLEYWILL SHIFT EAST...WITH LIGHT TO MODERATE NORTHEAST WINDS SHIFTING TOSOUTHEAST. SEAS WILL BE MODERATE...IN THE 3 TO 5 FEET RANGE. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 86 75 87 / 100 60 40 40 BROWNSVILLE 74 86 73 88 / 90 60 50 40 HARLINGEN 73 87 73 89 / 90 60 30 40 MCALLEN 76 87 73 90 / 90 60 30 40 RIO GRANDE CITY 73 87 71 91 / 100 50 30 40 SOUTH PADRE ISLAND 76 84 77 85 / 100 60 40 40 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH UNTIL 2 AM CDT SATURDAY FOR TXZ252-253. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/54/65
Hazardous weather outlook, Sep 11, 3:25 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 325 AM CDT FRI SEP 11 2015 TXZ248>257-121100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 325 AM CDT FRI SEP 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE FORECAST. ANY OF THE HEAVIER...SLOWER- MOVING...OR PERSISTENT SHOWERS AND THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE NUISANCE FLOODING IN LOW-LYING AND POORLY- DRAINING AREAS...AND FLASH FLOODING IN AREAS WITH ELEVATION... ESPECIALLY WITHIN ZAPATA...JIM HOGG...AND STARR COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE FORECAST FOR SATURDAY. ANY OF THE HEAVIER...SLOWER-MOVING ...OR PERSISTENT SHOWERS AND THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE NUISANCE FLOODING IN LOW-LYING AND POORLY-DRAINING AREAS...AND FLASH FLOODING IN AREAS WITH ELEVATION...ESPECIALLY WITHIN ZAPATA...JIM HOGG...AND STARR COUNTIES. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF NUISANCE OR FLASH FLOODING FRIDAY THROUGH SATURDAY SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-121100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 325 AM CDT FRI SEP 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 11, 3:57 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
357 PM CDT FRI SEP 11 2015
TXZ249>253-112230-
KENEDY TX-JIM HOGG TX-HIDALGO TX-BROOKS TX-STARR TX-
357 PM CDT FRI SEP 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARR...KENEDY...
BROOKS...NORTH CENTRAL HIDALGO AND SOUTHEASTERN JIM HOGG COUNTIES
UNTIL 530 PM CDT...
AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF PADRE
BALLI PARK TO 11 MILES SOUTHWEST OF MALAQUITE BEACH TO AIRPORT ROAD
ADDITION...AND MOVING SOUTH AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...ARMSTRONG...RACHAL...ENCINO...SARITA...SAN RAFAEL RANCH
AIRPORT...SAN ISIDRO...U S 77 BORDER PATROL STATION...LA COLONIA PARK
AND PUERTO RICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO ARROYO AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2726 9773 2728 9765 2724 9763 2723 9755
2728 9735 2704 9738 2708 9745 2702 9746
2703 9740 2698 9749 2700 9756 2699 9755
2694 9756 2663 9812 2660 9874 2726 9830
2726 9799 2721 9797 2728 9779
TIME...MOT...LOC 2055Z 046DEG 23KT 2754 9701 2729 9738 2720 9808
CASTILLOSpecial weather statement, Sep 11, 4:47 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
447 PM CDT FRI SEP 11 2015
TXZ253-255-112230-
INLAND CAMERON TX-HIDALGO TX-
447 PM CDT FRI SEP 11 2015
...SPECIAL WEATHER STATEMENT...
AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PROGRESO HIGH SCHOOL...OR OVER PROGRESO...MOVING WEST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...WESLACO...DONNA...MERCEDES...LA FERIA...PROGRESO...SANTA
MARIA...ISAAC D. RODRIGUEZ PARK...LLANO GRANDE COUNTRY CLUB AND SAM
HOUSTON ELEMENTARY SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR URBAN FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2603 9779 2606 9780 2606 9782 2605 9786
2607 9786 2606 9787 2606 9793 2607 9793
2605 9794 2606 9795 2605 9797 2607 9798
2606 9799 2607 9803 2604 9804 2605 9805
2623 9808 2621 9780 2604 9777
TIME...MOT...LOC 2146Z 082DEG 6KT 2610 9793
CASTILLOSpecial weather statement, Sep 11, 5:03 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
503 PM CDT FRI SEP 11 2015
TXZ251-254-112300-
INLAND WILLACY TX-KENEDY TX-
503 PM CDT FRI SEP 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...EASTERN BROOKS...
NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 600 PM
CDT...
AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
MALAQUITE BEACH TO 9 MILES SOUTH OF KENEDY COUNTY WIND FARMS TO 9
MILES WEST OF NORIAS...AND MOVING SOUTH AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...SARITA...RUDOLPH...KENEDY COUNTY SHERIFFS OFFICE...KENEDY
COUNTY WIND FARMS...NORIAS...U S 77 BORDER PATROL STATION AND
ARMSTRONG RANCH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
LEAD TO ARROYO AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2723 9755 2728 9735 2690 9737 2698 9746
2690 9746 2700 9756 2689 9746 2680 9751
2677 9734 2675 9746 2676 9736 2665 9752
2652 9799 2721 9799 2728 9777
TIME...MOT...LOC 2201Z 014DEG 18KT 2716 9717 2690 9757 2680 9793
CASTILLOSpecial weather statement, Sep 11, 5:12 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
512 PM CDT FRI SEP 11 2015
TXZ253-254-112300-
INLAND WILLACY TX-HIDALGO TX-
512 PM CDT FRI SEP 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...EAST CENTRAL
HIDALGO...WESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 600
PM CDT...
AT 511 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LYFORD HIGH SCHOOL...OR NEAR LYFORD...MOVING SOUTHWEST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAYMONDVILLE...LYFORD...LA VILLA...LASARA...HARGILL...SEBASTIAN...SAN
PERLITA...RAYMONDVILLE FIRE STATION...LYFORD ELEMENTARY SCHOOL AND
LYFORD CITY HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR URBAN AND RURAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2633 9776 2635 9786 2626 9786 2624 9789
2647 9805 2660 9775 2660 9763 2649 9755
TIME...MOT...LOC 2211Z 057DEG 17KT 2644 9783
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:01 PM CDT | Special Weather Statement | BRO | Jim Hogg | 44 min |
| Sep 10, 7:26 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 94 min |
| Sep 10, 7:35 PM CDT | Special Weather Statement | BRO | Jim Hogg | 25 min |
| Sep 10, 8:40 PM CDT | Special Weather Statement | BRO | Jim Hogg | 50 min |
| Sep 10, 9:45 PM CDT | Special Weather Statement | BRO | Starr | 45 min |
| Sep 10, 9:56 PM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 94 min |
| Sep 11, 11:47 AM CDT | Flash Flood Watch | BRO | Cameron, Hidalgo, Starr, Willacy | 14 hr |
| Sep 11, 3:57 PM CDT | Special Weather Statement | BRO | Brooks | 93 min |
| Sep 11, 4:13 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Sep 11, 4:33 PM CDT | Areal Flood Advisory | BRO | Kenedy | 117 min |
| Sep 11, 4:47 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| Sep 11, 5:03 PM CDT | Special Weather Statement | BRO | Kenedy | 57 min |
| Sep 11, 5:12 PM CDT | Special Weather Statement | BRO | Willacy | 48 min |
| Sep 11, 5:18 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 87 min |
| Sep 11, 5:29 PM CDT | Areal Flood Advisory | BRO | Willacy | 2 hr |
| Sep 11, 5:37 PM CDT | Tornado Warning | BRO | Willacy | 23 min |
| Sep 11, 5:46 PM CDT | Special Weather Statement | BRO | Hidalgo | 59 min |
| Sep 11, 5:54 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Sep 11, 5:59 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 2 hr |
| Sep 11, 6:15 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Sep 11, 6:25 PM CDT | Special Weather Statement | BRO | Hidalgo, Willacy | 50 min |
| Sep 11, 6:33 PM CDT | Special Weather Statement | BRO | Hidalgo | 57 min |
| Sep 11, 6:48 PM CDT | Special Marine Warning | BRO | 117 min | |
| Sep 11, 6:53 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 112 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.